# SDR DL757021225

- Difficulty date: October 23, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N652DL
- Make and model: Boeing 757232
- Aircraft serial: 24392
- Aircraft time: 45,124 hours, 22,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL307IBPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1L EMERGENCY EXIT SIGNS INOP,  RELAMPED.
